Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A Picard theorem with an application to minimal surfaces. II

Author: Peter Hall
Journal: Trans. Amer. Math. Soc. 325 (1991), 895-902
MSC: Primary 53A10; Secondary 32H25
MathSciNet review: 1013332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f:{\mathbf{C}} \to {{\mathbf{R}}^n}$ be a parabolic minimal surface such that the normals to $ f$ omit $ n + k$ directions in general position, $ k \geq 0$. We obtain sharp bounds on the dimension of the affine span of $ f$ and of the linear span of the Gauss map of $ f$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10, 32H25

Retrieve articles in all journals with MSC: 53A10, 32H25

Additional Information

PII: S 0002-9947(1991)1013332-2
Article copyright: © Copyright 1991 American Mathematical Society